MAUDE Adverse Event Report: FEHLING INSTRUMENTS GMBH & CO. KG CERAMO CONCEPT X PUNCH; MANUAL RONGEUR

FEHLING INSTRUMENTS GMBH & CO. KG CERAMO CONCEPT X PUNCH; MANUAL RONGEUR
Model Number TEB-2X
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
In a (b)(6) hospital, a part of a manual rongeur (punch) has broken off.The broken part was retrieved from the patient.The patient was not harmed.

Brand Name
CERAMO CONCEPT X PUNCH
Common Device Name
MANUAL RONGEUR
Manufacturer (Section D)
FEHLING INSTRUMENTS GMBH & CO. KG
hanauer landstr. 7a
karlstein, bavaria 63791
GM  63791
MDR Report Key8110919
Report Number9615005-2018-00002
Device Sequence Number234021
Product Code HAE
UDI-Device Identifier04058749086201
UDI-Public(01)04058749086201(10)X16L538CK
Combination Product (Y/N)N
PMA/510(K) Number
K153243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTEB-2X
Device Catalogue NumberTEB-2X
Device Lot NumberX16L538CK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1